A new nitroglycerin transdermal patch is scheduled, and the … | MyMerci
100% of solvers got this wrongTry ›
Medication Administration

A new nitroglycerin transdermal patch is scheduled, and the nurse finds the previous patch still attached to the client. Which action should the nurse take?

Explanation
The previous transdermal system is removed before the scheduled replacement, and the new system is applied to a different clean, dry site. Leaving both patches on can deliver unintended medication and increase hypotension or other adverse effects.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.